Rocky Mountain Journal of Mathematics

Index

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 43, Number 6 (2013), 2079-2083.

Dates
First available in Project Euclid: 25 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1393336670

Digital Object Identifier
doi:10.1216/RMJ-2013-43-6-2079

Citation

Index. Rocky Mountain J. Math. 43 (2013), no. 6, 2079--2083. doi:10.1216/RMJ-2013-43-6-2079. https://projecteuclid.org/euclid.rmjm/1393336670


Export citation